# SDR DL76G080553

- Difficulty date: April 4, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 36,934 hours, 5,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32114
- Condition: Gouged
- Location: Fs 440-630 S32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BLENDS AT FS 440 - 630 BETWEEN STRINGERS S-32L AND 35L.
